# SDR ASAA2020110233481

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 38,261 hours, 11,374 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 27564
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 12,211 hours, 3,920 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN "ZONE TEMP" LIGHT ON RECALL.  GROUNDED-YES.  NR 2 ZONE TEMP CONTROLLER LOGGED FLIGHT DECK TRIM VALVE.  REMOVED AND REPLACED FLIGHT DECK TRIM VALVE, REF B737-800 AMM 21-61-21.  OPERATIONS CHECK NORMAL.
